# SDR AALA202404103288

- Difficulty date: April 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 41,287 hours, 17,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 FUSELAGE EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202404083288): LIGHT GETTING NO VOLTAGE. REMOVED AND REPLACED AFT LEFT POWER SUPPLY (AALA202404083288) AND BATTERY (AALA202404108036) M1673, OPERTIONAL CHECK GOOD. PER AMM 33-51-06**(CLOSED).
